# SDR SWAA2024111156684

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,005 hours, 33,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR - AFT ENTRY DOOR SLIDE GIRT DRAGGING ON THE DOORWAY<[01] RE-PACKED AFT ENTRY DOOR SLIDE PER AMM 25-66-01.
